# SDR SIMA20180130008

- Difficulty date: January 30, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,415 hours, 29,215 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12020803503
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER RTH SKIN DENTED BETWEEN RIBS ZV 920 AND ZV 1164.  THE RUDDER SKIN WAS  REPAIRED IAW SRM 55-40-01, ITEM 2.
